# SDR 2019FA0000419

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: General aviation
- Aircraft: N640CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26078
- Aircraft time: 60,648 hours, 35,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 500G STR 20L - 21L AT LIGHTNING HOLE FORWARD SIDE REPAIRED IAW SRM 53-00-07 REPAIR 13. CAT B REPAIR.
